# SDR ASMF201511010

- Difficulty date: November 16, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N997AM
- Make and model: Boeing 737-76Q
- Aircraft serial: 30283
- Aircraft time: 44,359 hours, 24,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 9218
- Condition: Discharged
- Location: Cabin
- Part time: 68,912 hours, 14,590 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, SOME FLOOR EMER LIGHTS WERE OUT OF SERVICE.  PERFORMED REVISION DETECTING THE BATTERY PACK FAILED.  THE BATTERY PACK WAS REPLACED IAW AMM 33-51-06, TESTED CORRECT.
